# SDR SDR2005086

- Difficulty date: December 8, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW NOTED THE PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT PACK ASSEMBLY.  (K)
